Alert archive / Ohio / Small Craft Advisories in 2015
Small Craft Advisory 51, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Nov 22, 2015, 3:35 AM EST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Nov 22, 2015, 3:35 AM EST (08:35 UTC)
- Expired
- Nov 22, 2015, 10:00 PM EST
- In force
- 18 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
036 WHUS71 KCLE 220835 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 335 AM EST SUN NOV 22 2015 LEZ142-143-162-163-221645- /O.CAN.KCLE.GL.W.0030.000000T0000Z-151122T1800Z/ /O.NEW.KCLE.SC.Y.0051.151122T0835Z-151122T2100Z/ /O.CON.KCLE.LO.Y.0012.000000T0000Z-151122T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- 335 AM EST SUN NOV 22 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...WEST TO NORTHWEST WINDS TO 30 KNOTS DIMINISHING TO 10 TO 20 KNOTS BY AFTERNOON. * WAVES/SEAS...WAVES 3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET THIS AFTERNOON. * WATER LEVELS...THE WESTERN BASIN WILL SEE WATER LEVELS VARY FROM THE CRITICAL MARK TO ABOUT A FOOT BELOW THE CRITICAL MARK FOR SAFE NAVIGATION THIS MORNING THEN BEGIN TO RISE BY SUNDAY AFTERNOON AS WINDS DECREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ061-144>149-164>169-221645- /O.CON.KCLE.GL.W.0030.000000T0000Z-151122T1800Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 335 AM EST SUN NOV 22 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS...NORTHWEST TO WEST GALES TO 35 KNOTS DIMINISHING BELOW GALE FORCE BY SUNDAY AFTERNOON. * WAVES/SEAS...WAVES OF 8 TO 12 FEET WILL START TO SUBSIDE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
4 follow-up statements
402 WHUS71 KCLE 221205 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 705 AM EST SUN NOV 22 2015 LEZ142-143-162-163-222015- /O.CAN.KCLE.LO.Y.0012.000000T0000Z-151122T2000Z/ /O.CON.KCLE.SC.Y.0051.000000T0000Z-151122T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- 705 AM EST SUN NOV 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...LOW WATER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LOW WATER ADVISORY. * WINDS...WEST WINDS 15 TO 25 KNOTS DIMINISHING TO 10 TO 20 KNOTS BY AFTERNOON. * WAVES/SEAS...WAVES 3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ061-144>149-164>169-221800- /O.CON.KCLE.GL.W.0030.000000T0000Z-151122T1800Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 705 AM EST SUN NOV 22 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS...WEST GALES TO 35 KNOTS DIMINISHING BELOW GALE FORCE BY THIS AFTERNOON. * WAVES/SEAS...WAVES OF 8 TO 12 FEET WILL START TO SUBSIDE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
109 WHUS71 KCLE 221516 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1016 AM EST SUN NOV 22 2015 LEZ144-222100- /O.CAN.KCLE.GL.W.0030.000000T0000Z-151122T1800Z/ /O.EXA.KCLE.SC.Y.0051.000000T0000Z-151122T2100Z/ THE ISLANDS TO VERMILION OH- 1016 AM EST SUN NOV 22 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...WEST WINDS 10 TO 20 KNOTS. * WAVES/SEAS...WAVES 4 TO 6 FEET WILL SUBSIDE TO 2 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ145>149-222330- /O.CAN.KCLE.GL.W.0030.000000T0000Z-151122T1800Z/ /O.EXB.KCLE.SC.Y.0051.000000T0000Z-151123T0300Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1016 AM EST SUN NOV 22 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...WEST WINDS 15 TO 25 KNOTS DIMINISHING TO 10 TO 20 KNOTS THIS EVENING. * WAVES/SEAS...WAVES 6 TO 9 FEET WILL SUBSIDE TO 4 TO 7 FEET THIS AFTERNOON AND 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ061-164>169-221630- /O.CAN.KCLE.GL.W.0030.000000T0000Z-151122T1800Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1016 AM EST SUN NOV 22 2015 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. WINDS HAVE DECREASED INTO THE 20 TO 25 KNOT RANGE AND WILL CONTINUE TO DECREASE THROUGH TONIGHT. WAVES WILL ALSO GRADUALLY LOWER THROUGH TONIGHT. $$ LEZ162-163-221630- /O.CAN.KCLE.SC.Y.0051.000000T0000Z-151122T2100Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- 1016 AM EST SUN NOV 22 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LEZ142-143-222100- /O.CON.KCLE.SC.Y.0051.000000T0000Z-151122T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 1016 AM EST SUN NOV 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...WEST WINDS 10 TO 20 KNOTS. * WAVES/SEAS...WAVES 3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
142 WHUS71 KCLE 222104 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 404 PM EST SUN NOV 22 2015 LEZ142>144-222215- /O.EXP.KCLE.SC.Y.0051.000000T0000Z-151122T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 404 PM EST SUN NOV 22 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA SO THE ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ LEZ145>149-230300- /O.CON.KCLE.SC.Y.0051.000000T0000Z-151123T0300Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 404 PM EST SUN NOV 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...WEST WINDS 15 TO 25 KNOTS DIMINISHING TO 5 TO 10 KNOTS OVERNIGHT. * WAVES/SEAS...WAVES 4 TO 6 FEET THIS AFTERNOON DECREASING TO 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
477 WHUS71 KCLE 230312 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1012 PM EST SUN NOV 22 2015 LEZ145>149-230415- /O.EXP.KCLE.SC.Y.0051.000000T0000Z-151123T0300Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1012 PM EST SUN NOV 22 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND WAVES HAVE DECREASED ENOUGH TO ALLOW THE SMALL CRAFT ADVISORY TO END. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 21, 11:38 PM EST, 3 hours 57 minutes earlier.
Area forecast discussion, Nov 21, 11:38 PM EST, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1138 PM EST SAT NOV 21 2015
.SYNOPSIS...
LOW PRESSURE OVER NORTHERN OHIO WILL TRACK NORTHEAST INTO QUEBEC ON
SUNDAY PULLING A STRONG COLD FRONT EAST ACROSS THE AREA. HIGH
PRESSURE WILL BUILD OVER THE OHIO VALLEY ON SUNDAY...THEN SHIFT TO
THE EAST COAST ON MONDAY. ANOTHER LOW PRESSURE SYSTEM WILL SLIDE
EAST ACROSS THE UPPER GREAT LAKES ON MONDAY.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
WE DECIDED TO GO WITH A LAKE EFFECT SNOW ADVISORY FOR SOUTHERN
ERIE COUNTY IN PENNSYLVANIA. WE THINK THE PERIOD OF THE HEAVIEST
SNOW WILL OCCUR MAINLY DURING THE DAY SUNDAY INTO THE EARLY
EVENING. THE PROBLEM IS THE GRADUALLY SHIFTING SNOW BANDS THAT
WILL KEEP THE SNOW FROM ACCUMULATING IN ANY ONE LOCATION FOR A
LONG PERIOD OF TIME. IN OTHER WORDS...THE FIRE HOSE EFFECT.
SO...THIS MEANS THE LAKE EFFECT SNOW WATCH HAS BEEN CANCELLED FOR
THE REST OF THE AREA THAT IT WAS IN EFFECT FOR.
WIND ADVISORY WILL REMAIN IN EFFECT AS WE ARE WAITING UPON THE
HEIGHT RISES TO THE SOUTH OF THE AREA TO MOVE NORTH ACROSS THE
FORECAST AREA. THIS IS WHEN WE WOULD EXPECT ANY STRONGER WINDS TO
DEVELOP.
OTHERWISE...IN THE WEST...THE PRECIPITATION IS GRADUALLY TAPERING
OFF AND ONLY LIGHT SNOW IF ANY IS EXPECTED.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/...
LAKE EFFECT WATCHES REMAIN IN EFFECT THROUGH SUNDAY NIGHT...7AM
MONDAY MORNING FOR ASHTABULA/ERIE/CRAWFORD COUNTIES. NOT A CLEAR CUT
LAKE EFFECT EVENT WITH VERY DRY MID-LEVEL AIR SPREADING OVER THE
LAKE AND ATTEMPTING TO LIMIT CLOUD DEPTH. WITH THAT SAID...THE LAKE
REMAINS FAIRLY WARM NEAR 50 DEGREES WITH STRONG LOW LEVEL
INSTABILITY DEVELOPING ON SUNDAY. AFTER AN INITIAL PUSH OF SNOW
SHOWERS DURING THE MORNING...EXPECT THE SNOW TO BE BROKEN UP
SOMEWHAT DURING THE MIDDLE PART OF THE DAY. DURING THE AFTERNOON
HOWEVER THE WINDS SOUTH OF THE LAKE START TO BACK AS THE SURFACE
HIGH BUILDS INTO THE OHIO VALLEY. THIS HELPS TO ENHANCE LOW LEVEL
CONVERGENCE AND MAY ESTABLISH SOME STRONGER WEST TO EAST ORIENTED
BANDS OFF THE LAKE. THESE BANDS ARE THE PRIMARY REASON FOR THE
WATCH...WITH MODERATE TO HEAVY SNOWFALL POSSIBLE WHERE BANDS
PERSIST FROM SUNDAY AFTERNOON INTO SUNDAY NIGHT...GRADUALLY MOVING
NE UP THE LAKESHORE. NOT ENOUGH CONFIDENCE AT THIS POINT TO ISSUE
ANY WARNINGS OR ADVISORIES AS THESE BANDS ARE HARD TO PINPOINT.
AT THIS TIME THE HEAVIEST SNOWFALL EXPECTED OVER INLAND ERIE PA
WHERE TEMPERATURES WILL BE A LITTLE COOLER AND SEVERAL WINDOWS
EXIST TO ACCUMULATE SEVERAL INCHES AT A TIME. IF THOSE HEAVIER
BANDS DO DEVELOP ON SUNDAY THEN COULD NEED ADVISORIES THAT ARE NOT
CURRENTLY IN THE WATCH. TRIMMED THE ENDING TIME OF THE WATCH TO 7
AM MONDAY AS THE FLOW WILL BE OUT OF THE SOUTH BY THAT TIME AND
ANY LINGERING SNOW SHOULD SHIFT BACK OUT OVER THE LAKE.
ANOTHER LOW PRESSURE SYSTEM WILL MOVE ACROSS THE UPPER GREAT LAKES
ON MONDAY/MONDAY NIGHT. THIS SYSTEM WILL BRING ANOTHER CHANCE OF
SNOW ALONG THE LAKE ERIE SHORELINE.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
PATTERN WILL RETURN TO A WESTERN TROUGH/EASTERN RIDGE
BY MID WEEK. THEREFORE THE AREA WILL BE DRY AND BACK AT OR SLIGHTLY
ABOVE NORMAL FOR THE SECOND HALF OF THE WEEK INCLUDING THE HOLIDAY.
THE LONGWAVE TROUGH GETS HELPED ALONG BY A NORTHERN WAVE THAT WILL
ALLOW COLDER AIR TO INTRUDE ONCE AGAIN. THEREFORE CHANGES WILL
ARRIVE ON FRIDAY INTO SATURDAY WITH THE ARRIVAL OF A COLD FRONT.
RAIN AHEAD...SNOW SHOWERS AND POSSIBLE LAKE EFFECT ON THE BACKSIDE.
MODELS ARE IN MUCH BETTER AGREEMENT TODAY...WHICH IS GOOD
CONSIDERING THE NORTHERN/SOUTHERN INTERACTIONS.
&&
.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
AN AREA OF SNOW CONTINUES TO DRIFT EASTWARD ACROSS THE REGION. IT
WILL DRIFT EASTWARD ACROSS NE OHIO AND NW PA THROUGH THE NIGHT.
MVFR CEILINGS ARE EXPECTED WITH THESE SNOW SHOWERS. SOUTHWEST TO
WEST WINDS WILL BECOME GUSTY AS HEIGHT RISES SURGE TOWARD LAKE
ERIE OVERNIGHT. GUSTS TO 30 KNOTS ARE LIKELY. WINDS WILL DECREASE
BY SUNRISE BUT WILL REMAIN WESTERLY THROUGH THE DAY ON SUNDAY.
WE WILL THEN WATCH FOR SOME LAKE EFFECT SNOW TO DEVELOP. THE MAIN
SWATH OF SNOW WILL BE INTO NW PA AND MAY IMPACT KERI AFTER 10Z.
THE BEST CHANCE TO SEE LAKE EFFECT SNOW WILL BE FROM SUNRISE TILL
AROUND NOON.
OUTLOOK...NON VFR POSSIBLE NE OHIO INTO NW PA SUN NIGHT THROUGH
MONDAY NIGHT WITH LOWER CEILINGS AND SOME SNOW POSSIBLE.
&&
.MARINE...
GALES ARE BEGINNING TO LOOK AS IF THEY WILL BE DIFFICULT TO
ACHIEVE. HOWEVER DECENT HEIGHT IN THE WAKE OF THE LOW THAT ARE
MOVING NORTHWARD ACROSS OHIO THE WINDS ARE STILL EXPECTED TO
INCREASE. THERE IS STILL A SLIM CHANCE THAT THE GALES COULD OCCUR
FROM THE ISLANDS EASTWARD FOR A SHORT PERIOD OF TIME FROM 08Z
THROUGH 14Z. FOR THAT REASON WE WILL LEAVE THE HEADLINE GOING BUT
IT DOES LOOK LIKE IT WILL BE A LOW END GALE.
WATER LEVELS HAVE BEEN DROPPING ACROSS THE WESTERN BASIN. LEVELS
AT TOLEDO WERE DROPPING CLOSER TO CRITICAL LEVELS FOR SAFE
SHIPPING. WILL WATCH THE WATER LEVEL FOR AN OTHER HOUR OR SO. IF
IT CONTINUES TO DROP WE WILL ISSUE A LOW WATER STATEMENT.
PREVIOUS DISCUSSION...
NO CHANGES MADE TO THE ARRANGEMENT OF THE GALE WARNING THAT
BEGINS THIS EVENING. LOW CENTER EXPECTED TO TRACK NEAR OR JUST
WEST OF CLEVELAND. OVERALL WIND WILL BE ON THE INCREASE AS THE
DIRECTION SHIFTS AROUND TO THE WEST AS THE LOW GETS NORTHEAST OF
THE LAKE. THE PERIOD OF TIME FOR THE GALES IS RATHER NARROW AND
WINDS WILL BE SLOWLY DECREASING BY MID MORNING SUNDAY. SMALL CRAFT
ADVISORIES WILL CERTAINLY FOLLOW THE GALE FOR THE REST OF SUNDAY
AND SUNDAY NIGHT. HIGH PRESSURE SETS UP OVER THE OHIO VALLEY FOR
SUNDAY AND MONDAY...BUT A CLIPPER MOVING ACROSS THE NE FRINGES OF
THE GREAT LAKES WILL KEEP THE GRADIENT TIGHT AND SOUTHWEST FLOW
WILL REMAIN BRISK. EVENTUALLY WINDS WILL SHIFT TO THE WEST MONDAY
NIGHT AND THIS IS ANOTHER PERIOD WHERE SMALL CRAFT ADVISORY
CONDITIONS WILL LIKELY BE MET. WINDS WILL DECREASE ON TUESDAY AS
THE HIGH BECOMES MORE CENTERED OVER THE EASTERN LAKES. SOUTH WINDS
INCREASE ON THURSDAY AHEAD OF A COLD FRONT FOR FRIDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 7 AM EST SUNDAY FOR OHZ089.
PA...WIND ADVISORY UNTIL 7 AM EST SUNDAY FOR PAZ001.
LAKE EFFECT SNOW ADVISORY FROM 6 AM SUNDAY TO 1 AM EST MONDAY
FOR PAZ002.
MARINE...GALE WARNING UNTIL 1 PM EST SUNDAY FOR LEZ061-142>149-162>169.
&&
SYNOPSIS...KEC
NEAR TERM...KEC/LOMBARDY
SHORT TERM...KEC
LONG TERM...OUDEMAN
AVIATION...MULLEN
MARINE...MULLEN/OUDEMANHazardous weather outlook, Nov 21, 10:16 PM EST, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1016 PM EST SAT NOV 21 2015 OHZ008>010-017>023-027>033-036>038-047-230330- SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX- 1016 PM EST SAT NOV 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ089-PAZ001-230330- ASHTABULA LAKESHORE-NORTHERN ERIE- 1016 PM EST SAT NOV 21 2015 ...WIND ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ011>014-PAZ003-230330- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-CRAWFORD PA- 1016 PM EST SAT NOV 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ002-230330- SOUTHERN ERIE- 1016 PM EST SAT NOV 21 2015 ...LAKE EFFECT SNOW ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 1 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-230330- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1016 PM EST SAT NOV 21 2015 ...GALE WARNING IN EFFECT UNTIL 1 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006-007-230330- LUCAS-WOOD-OTTAWA- 1016 PM EST SAT NOV 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Nov 21, 10:48 PM EST, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1048 PM EST SAT NOV 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 PM SNOW PERRYSBURG 41.54N 83.63W
11/21/2015 M1.5 INCH WOOD OH SNOW SPOTTER
12 HOUR SNOWFALL. ADDITIONAL 1 INCH OF SN0W SINCE 7PM.
&&
THOMPSONThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 21, 9:59 PM EST | Lake Effect Snow Advisory | CLE | Ashtabula, Cuyahoga, Geauga, Lake | 17 hr |
| Nov 22, 1:11 AM EST | Low Water Advisory | CLE | 6 hr |
Nearby
Small Craft Advisories in Ohio, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.